A remark on the tail probability of a distribution. (English) Zbl 0376.60033


60F15 Strong limit theorems
60E05 Probability distributions: general theory
60F05 Central limit and other weak theorems
60G50 Sums of independent random variables; random walks
Full Text: DOI


[1] Chen, R., On the fructuations of sums of random variables, (), preprint, submitted to the
[2] Cramér, H., (), Princeton Math. Ser.
[3] Erdös, P., On a theorem of hsu and robbins, Ann. math. statist., 20, 286-291, (1949) · Zbl 0033.29001
[4] Fuk, D.Kh.; Nagaev, S.V., Probability inequalities for sums of independent random variables, Theory of probability and its applications, 16, 643-660, (1971) · Zbl 0259.60024
[5] Katz, M.L., The probability in the tail of a distribution, Ann. math. statist., 34, 312-318, (1963) · Zbl 0209.49503
[6] Rao, C.R., ()
[7] Robbins, H.; Siegmund, D.; Wendel, J., The limiting distribution of the last time SSn ≥nϵ, (), 1228-1230 · Zbl 0254.60032
[8] Slivka, J.; Severo, N.C., On the strong law of large numbers, (), 729-734 · Zbl 0205.45302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.